advertisement
Question
Posted by: judzs | 2011/06/23

Stemetil

Hi,

My DR prescribed me stemetil tablets. I have advised her that I am breastfeeding, but she said it is safe. However i have read on the leaflet that it is not safe and I should stop BF whilst using the meds. Do you have any info for me please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can cause drowsiness in the baby, so you should stop breastfeeding if you want to use it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/27

It can cause drowsiness in the baby, so you should stop breastfeeding if you want to use it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement